Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 179, NWS Twin Cities, MN

June 21, 2007Blue Earth County, Brown County, Nicollet County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 21, 2007, 3:15 PM CDT for Blue Earth County, Brown County, Nicollet County, Minnesota. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2007, 3:15 PM CDT (20:15 UTC)
Expired
Jun 21, 2007, 4:15 PM CDT
In force
60 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

Counties Blue Earth County, MN, Brown County, MN, Nicollet County, MN

The radar

The Minneapolis radar (KMPX), 91 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 3:34 PM CDTHAIL 110 Nw Lake Crystal, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 11:59 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2261 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-101 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 212015
SVRMPX
MNC013-015-103-212115-
/O.NEW.KMPX.SV.W.0179.070621T2015Z-070621T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
315 PM CDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BROWN COUNTY IN SOUTH CENTRAL MINNESOTA...
  NICOLLET COUNTY IN SOUTH CENTRAL MINNESOTA...
  BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 415 PM CDT

* AT 311 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 65 MPH.  THIS STORM WAS LOCATED 4 MILES WEST OF
  COURTLAND...OR ABOUT OVER NEW ULM...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COURTLAND...
  NICOLLET...
  LAKE CRYSTAL...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4433 9449 4422 9458 4406 9413 4432 9406

$$

KAT
3 follow-up statements
000 
WWUS53 KMPX 212028
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
328 PM CDT THU JUN 21 2007

MNC013-015-103-212115-
/O.CON.KMPX.SV.W.0179.000000T0000Z-070621T2115Z/
BROWN MN-NICOLLET MN-BLUE EARTH MN-
328 PM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR BLUE EARTH...NICOLLET AND BROWN COUNTIES...

AT 324 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE 
THUNDERSTORM...CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND 65 MPH 
WINDS.  THIS STORM WAS LOCATED 3 MILES SOUTHWEST OF COURTLAND...AND 
MOVING SOUTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE NICOLLET...NEW ULM...LAKE
CRYSTAL AND COURTLAND.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4433 9449 4417 9450 4406 9413 4432 9406

$$
000 
WWUS53 KMPX 212039
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
339 PM CDT THU JUN 21 2007

MNC013-015-103-212115-
/O.CON.KMPX.SV.W.0179.000000T0000Z-070621T2115Z/
BROWN MN-NICOLLET MN-BLUE EARTH MN-
339 PM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR BLUE EARTH...NICOLLET AND BROWN COUNTIES...

AT 334 PM CDT...QUARTER SIZE HAIL WAS REPORTED 10 MILES NORTHWEST OF 
CRYSTAL LAKE WITH THIS STORM.

AT 336 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE 
THUNDERSTORM...CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND 60 MPH 
WINDS.  THIS STORM WAS LOCATED 4 MILES SOUTH OF COURTLAND...AND 
MOVING SOUTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE NICOLLET...NEW ULM...LAKE
CRYSTAL AND COURTLAND.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4433 9449 4417 9450 4406 9413 4432 9406

$$
000 
WWUS53 KMPX 212100
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
359 PM CDT THU JUN 21 2007

MNC015-103-212109-
/O.CAN.KMPX.SV.W.0179.000000T0000Z-070621T2115Z/
BROWN MN-NICOLLET MN-
359 PM CDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR NICOLLET AND NORTHEAST BROWN 
COUNTIES IS CANCELLED...

THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
NICOLLET AND BROWN COUNTIES. MORE THUNDERSTORMS ARE POSSIBLE 
THROUGHOUT THE AFTERNOON AND INTO THE EVENING. REMAIN ALERT FOR 
POSSIBLE ADDITIONAL WARNINGS.

LAT...LON 4422 9436 4402 9435 4387 9410 4415 9400

$$

MNC013-212115-
/O.CON.KMPX.SV.W.0179.000000T0000Z-070621T2115Z/
BLUE EARTH MN-
359 PM CDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR BLUE EARTH COUNTY...

AT 357 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE 
THUNDERSTORM...CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND 65 MPH 
WINDS.  THIS STORM WAS LOCATED 3 MILES SOUTHWEST OF LAKE 
CRYSTAL...AND MOVING SOUTHEAST AT 20 MPH. THIS STORM HAS A HISTORY 
OF PRODUCING QUARTER SIZE HAIL. 

OTHER LOCATIONS IN THE WARNING INCLUDE VERNON CENTER...SKYLINE...LAKE
CRYSTAL AND GOOD THUNDER.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. 
WALL CLOUDS HAVE BEEN REPORTED. WHILE NOT IMMEDIATELY LIKELY...A 
TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND 
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT 
OR SMALL INTERIOR ROOM.

LAT...LON 4422 9436 4402 9435 4387 9410 4415 9400

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:13 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 21, 3:13 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
313 PM CDT THU JUN 21 2007

.DISCUSSION...
THE NEAR TERM FORECAST CHALLENGE OVER THE NEXT TWO DAYS ARE SEVERE
WEATHER THREAT TONIGHT AND FRIDAY AND THE POTENTIAL FOR EXCESSIVE
RAINFALL OVER THE SOUTHERN TIER COUNTIES OF OUR CWA.
WEAK FRONTAL BOUNDARY OVER SOUTHWEST MN...NORTHEAST IOWA NEAR LOWER
LAKE MICHIGAN...WILL BE THE MAIN FOCUS FOR CONVECTION TONIGHT AND
FRIDAY WITH THE MAIN AREA OF CONCERN OVER EXTREME SOUTH CENTRAL MN.
THE FRONT IS FORECAST TO MEANDER OVER THE UPPER MIDWEST THROUGH
FRIDAY THEN LIFT WELL NORTH AS A WARM FRONT OVER THE REST OF
WEEKEND. THIS AFTERNOON...SFC DEWPOINTS HAVE POOLED IN THE UPPER 60S
AND LOWER 70S ALONG AND NEAR THE FRONTAL BOUNDARY. THE LATEST
SATELLITE IMAGERY SHOWED SEVERAL CLUSTER OF CELLS HAD DEVELOPED
ALONG THE IOWA/MINNESOTA BORDER. THE CONCERN...IS FOR LARGE HAIL AND
DAMAGING WINDS THIS AFTERNOON AND EVENING.  TRAINING OF TSRA OR
STORM BACKBUILDING OVR EXTREME SOUTH CENTRAL AND SOUTHWEST MN
OVERNIGHT. WEAK MID LEVEL TROUGH AS DEPICTED IN THE 700 MB PROGS
WILL SLOWLY ADVANCE EAST OVER THE UPPER MIDWEST.  ANOTHER ROUND OF
HEAVY RAINS IS LIKELY OVER SOUTHWEST AND SOUTH CENTRAL MN ON FRIDAY
AND FRIDAY NIGHT.

UPPER LEVEL HEIGHTS BUILD OVER THE UPPER MIDWEST OVER THE WEEKEND.
LONG MAX TEMPS EXPECTED TO WARM INTO THE UPPER 80S TO MIDDLE 90S BY
SUNDAY. AIRMASS SHOULD BE WELL CAPPED SUNDAY INTO TUESDAY.

&&

AVIATION.../18Z TAF CYCLE/
SHRA/TS WILL CONTINUE DEVELOPING ALONG/NORTH OF THE FRONTAL BOUNDARY
ACROSS SOUTHERN MN THIS AFTERNOON AND EVENING. EXPECT MAIN IMPACT TO
BE RWF TO MSP AND SOUTH...BETWEEN 21Z AND 02Z. E/SE SFC WINDS AROUND
10-15 MPH WILL PREVAIL DURING PERIOD.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
Hazardous weather outlook, Jun 21, 5:22 AM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
522 AM CDT THU JUN 21 2007

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
221030-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
522 AM CDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS...ARE
POSSIBLE TODAY AND TONIGHT ACROSS PORTIONS OF CENTRAL AND SOUTH
CENTRAL MINNESOTA. THE GREATEST THREAT WILL BE ALONG AND SOUTH A
LINE FROM MONTEVIDEO THROUGH HUTCHINSON TO THE SOUTHERN TWIN
CITIES METROPOLITAN AREA. EXCESSIVE RAINFALL MAY OCCUR TONIGHT
WITH SOME OF THE STORMS FROM MONTEVIDEO THROUGH REDWOOD FALLS TO
ALBERT LEA ON SOUTHWARD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SEVERE THUNDERSTORMS ARE STILL POSSIBLE ON FRIDAY ACROSS PARTS OF
SOUTHERN MINNESOTA. THE GREATEST THREAT AT THIS TIME APPEARS TO BE
ALONG AND SOUTH OF A LINE FROM GRANITE FALLS TO OWATONNA. LARGE
HAIL...DAMAGING WINDS AND EXCESSIVE RAINFALL MAY OCCUR.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED.

RAH

In the hours before

Special weather statement, Jun 21, 1:26 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
126 PM CDT THU JUN 21 2007

MNZ082-091-211915-
MARTIN-WATONWAN-
126 PM CDT THU JUN 21 2007

...SIGNIFICANT WEATHER ALERT FOR WATONWAN AND MARTIN COUNTIES UNTIL
215 PM CDT...

AT 121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BERGEN...AND MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF DIMES IS POSSIBLE WITH THIS STORM. PEA SIZED
HAIL WAS REPORTED IN COTTONWOOD COUNTY WITH THIS STORM. IN
ADDITION...GUSTY WINDS TO 35 MPH AND HEAVY DOWNPOURS ARE ALSO
POSSIBLE.

LOCATIONS THAT MAY BE AFFECTED INCLUDE TRIMONT...FOX LAKE...SHERBURN
WELCOME AND FAIRMONT.

MARGRAF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:11 PM CDTSevere Thunderstorm WarningMPXCarver49 min
Jun 20, 7:32 PM CDTSevere Thunderstorm WarningMPXDakota, Rice58 min
Jun 20, 7:57 PM CDTSevere Thunderstorm WarningMPXScott48 min
Jun 20, 8:05 PM CDTSevere Thunderstorm WarningMPXLe Sueur55 min
Jun 20, 8:22 PM CDTSevere Thunderstorm WarningMPXSibley38 min
Jun 20, 8:25 PM CDTSevere Thunderstorm WarningMPXRice50 min
Jun 20, 8:27 PM CDTSevere Thunderstorm WarningMPXGoodhue48 min
Jun 20, 8:39 PM CDTSevere Thunderstorm WarningMPXScott36 min
Jun 20, 8:52 PM CDTSevere Thunderstorm WarningMPXLe Sueur53 min
Jun 20, 9:01 PM CDTSevere Thunderstorm WarningMPXSteele59 min
Jun 20, 9:12 PM CDTSevere Thunderstorm WarningMPXRice63 min
Jun 20, 9:20 PM CDTSevere Thunderstorm WarningMPXWashington55 min
Jun 20, 9:35 PM CDTSevere Thunderstorm WarningMPXWaseca55 min
Jun 20, 9:43 PM CDTSevere Thunderstorm WarningMPXLe Sueur32 min
Jun 20, 9:51 PM CDTSevere Thunderstorm WarningMPXDakota, Ramsey24 min
Jun 20, 9:57 PM CDTSevere Thunderstorm WarningMPXSteele33 min
Jun 20, 10:07 PM CDTSevere Thunderstorm WarningMPXWashington23 min
Jun 20, 10:08 PM CDTSevere Thunderstorm WarningMPXLe Sueur37 min
Jun 20, 10:14 PM CDTSevere Thunderstorm WarningMPXRice43 min
Jun 20, 10:16 PM CDTSevere Thunderstorm WarningMPXDakota44 min
Jun 20, 10:28 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca47 min
Jun 20, 10:29 PM CDTSevere Thunderstorm WarningMPXGoodhue46 min
Jun 20, 10:34 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Nicollet56 min
Jun 20, 11:05 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue40 min
Jun 20, 11:22 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca38 min
Jun 20, 11:32 PM CDTTornado WarningMPXFreeborn43 min
Jun 21, 12:49 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue41 min
Jun 21, 1:02 AM CDTSevere Thunderstorm WarningMPXRice28 min
Jun 21, 1:39 AM CDTSevere Thunderstorm WarningMPXGoodhue66 min
Jun 21, 1:57 AM CDTSevere Thunderstorm WarningMPXSibley48 min
Jun 21, 2:02 AM CDTSevere Thunderstorm WarningMPXDakota28 min
Jun 21, 2:43 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice32 min
Jun 21, 3:29 AM CDTSevere Thunderstorm WarningMPXRice18 min
Jun 21, 3:35 AM CDTSevere Thunderstorm WarningMPXLe Sueur, Waseca40 min
Jun 21, 4:12 AM CDTSevere Thunderstorm WarningMPXSteele, Waseca48 min
Jun 21, 5:46 AM CDTSevere Thunderstorm WarningMPXSteele44 min
Jun 21, 3:24 PM CDTSevere Thunderstorm WarningMPXFaribault66 min
Jun 21, 3:37 PM CDTSevere Thunderstorm WarningMPXKandiyohi18 min
Jun 21, 4:05 PM CDTTornado WarningMPXBlue Earth25 min
Jun 21, 4:26 PM CDTSevere Thunderstorm WarningMPXMartin37 min
Jun 21, 4:27 PM CDTSevere Thunderstorm WarningMPXFreeborn63 min
Jun 21, 4:29 PM CDTTornado WarningMPXBlue Earth, Faribault46 min
Jun 21, 4:54 PM CDTSevere Thunderstorm WarningMPXCarver, Scott, Sibley66 min
Jun 21, 5:06 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville39 min
Jun 21, 5:10 PM CDTSevere Thunderstorm WarningMPXWaseca30 min
Jun 21, 5:15 PM CDTSevere Thunderstorm WarningMPXFaribault30 min
Jun 21, 5:26 PM CDTSevere Thunderstorm WarningMPXFreeborn23 min
Jun 21, 5:33 PM CDTSevere Thunderstorm WarningMPXLe Sueur25 min
Jun 21, 5:37 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville53 min
Jun 21, 6:00 PM CDTSevere Thunderstorm WarningMPXSibley60 min
Jun 21, 6:38 PM CDTSevere Thunderstorm WarningMPXNicollet43 min
Jun 21, 6:46 PM CDTSevere Thunderstorm WarningMPXGoodhue29 min
Jun 21, 6:50 PM CDTSevere Thunderstorm WarningMPXBrown25 min
Jun 21, 6:59 PM CDTSevere Thunderstorm WarningMPXBlue Earth61 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.